Acta Mathematica

Resolution analytique des problemes de Bellman-Dirichlet

P. L. Lions

Full-text: Open access

Article information

Source
Acta Math., Volume 146 (1981), 151-166.

Dates
Received: 20 November 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890099

Digital Object Identifier
doi:10.1007/BF02392461

Mathematical Reviews number (MathSciNet)
MR611381

Zentralblatt MATH identifier
0467.49016

Rights
1981 © Almqvist & Wiksell

Citation

Lions, P. L. Resolution analytique des problemes de Bellman-Dirichlet. Acta Math. 146 (1981), 151--166. doi:10.1007/BF02392461. https://projecteuclid.org/euclid.acta/1485890099


Export citation

Bibliographie

  • Bensoussan, A. & Lions, J. L., Applications des inéquations variationnelles en contrôle stochastique. Dunod, Paris, 1978.
  • Bensoussan, A. & Lions, P. L., Control of random evolutions. A paraître.
  • Brézis, H. & Evans, L. C., A variational approach to the Bellman-Dirichlet equation for two elliptic operators. Arch. Rational Mech. Anal., 71 (1979), 1–14.
  • Brézis, H. & Kinderlehrer, D., The smoothness of solutions to non linear variational inequalities. Indiana Univ. Math. J., 23 (1974), 831–844.
  • Bony, J. M., Principe du maximum dans les espaces de Sobolev. C. R. Acad. Sci. Paris Ser. A-B, 265 (1967), 333–336.
  • Evans, L. C., A convergence theorem for solutions of nonlinear second order elliptic equations. Indiana Univ. Math. J., 27 (1978), 875–887.
  • Evans, L. C. & Friedman, A., Optimal stochastic switching and the Dirichlet problem for the Bellman equation. Trans. Amer. Math. Soc., 253 (1979), 365–389.
  • Genis, I. L. & Krylov, N. V., An example of a one dimensional controlled process. Theor. Probability Appl., 21 (1976, no 1, 148–152.
  • Kohn, J. J. & Nirenberg, L., Communication personnelle.
  • Kruzkov, S. N., Generalized solutions of the Hamilton-Jacobi equations of Eikonal type. I. Mat. Sb., 27 (1975), no 3, 406–445.
  • Krylov, N. V., On control of the solution of a stochastic integral equation. Th. Proba. and Appl., 17 (1972), 114–131.
  • —, On equations of minimax type in the theory of elliptic and parabolic equations in the plane. Math. USSR-Sb., 10 (1970), 1–20.
  • —, On uniqueness of the solution of the Bellman's equation. Izv. Akad. Nauk. SSSR. Math., 5 (1971), no 6, 1387–1398.
  • Lions, P. L., Contrôle de diffusions dans RN. A paraître aux Comm. Pure Appl. Math. Voir aussi C. R. Acad. Sci. Paris Ser. A-B, 288 (1979), 339–342.
  • Lions, P. L., Equations de Hamilton-Jacobi-Bellman dégénérées dans des ouverts bornés. A paraître.
  • Lions, P. L. & Menaldi, J. L., Control of stochastic integrals and equations of Hamilton-Jacobi-Bellman. A paraître.
  • Nisio, M., Some remarks on optimal stochastic controls. Proceedings 3rd Japan-USSR Symposium on Probability theory. Springer Lecture Notes, 446–460.